# SDR AALA202205314821

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 4,506 hours, 1,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT PASSENGER / CREW DOOR ASSIST BOTTLE PRESSURE BELOW LIMITS, 1400 PSI. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
